# SDR 2001F00381

- Difficulty date: September 7, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Condition: Failed
- Location: Cd Player
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL NOTED FOLLOWED BY BOTH CD PLAYERS LOSING POWER.  AFTER LOSS OF POWER NO BURNING SMELL NOTED.  INSTALLED SERVICEABLE AC TO DC POWER CONVERTER FOR CD PLAYERS.  (M)
